Asian Journal of Mathematics

On the continuity principle

Burglind Jöricke and Egmont Porten

Full-text: Open access

Article information

Source
Asian J. Math., Volume 11, Number 1 (2007), 167-178.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1180135558

Mathematical Reviews number (MathSciNet)
MR2304589

Zentralblatt MATH identifier
1129.32005

Subjects
Primary: 32D10: Envelopes of holomorphy
Secondary: 32E20: Polynomial convexity 32D20: Removable singularities 32D26: Riemann domains

Keywords
Continuity principle envelopes of holomorphy polynomial hulls

Citation

Jöricke, Burglind; Porten, Egmont. On the continuity principle. Asian J. Math. 11 (2007), no. 1, 167--178. https://projecteuclid.org/euclid.ajm/1180135558


Export citation